ITEM METADATA RECORD
Title: k-hypermonogenic automorphic forms
Authors: Constales, Denis ×
Krausshar, Rolf Sören
Ryan, John #
Issue Date: 2007
Publisher: Academic Press
Series Title: Journal of number theory vol:126 issue:2 pages:254-271
Abstract: In this paper we deal with monogenic and k-hypermonogenic automorphic forms on arithmetic subgroups of the Ahlfors-Vahlen group. Monogenic automorphic forms are exactly the 0-hypermonogenic automorphic forms.
In the first part we establish an explicit relation between k-hypermonogenic automorphic forms and Maass wave forms. In particular, we show how one can construct from any arbitrary non-vanishing monogenic automorphic form a Clifford algebra valued Maass wave form.
In the second part of the paper we compute the Fourier expansion of the k-hypermonogenic Eisenstein series which provide us with the simplest non-vanishing examples of k-hypermonogenic automorphic forms.
Description: IMPACTFACTOR 2007: 0.39
ISSN: 0022-314X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science